# SDR SWIA2019103046627

- Difficulty date: September 30, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 40,232 hours, 35,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR SILL PANEL FROM FS409.0+128 TO FS559.0, LBL36 TO LBL47 HAS NUMEROUS AREAS OF CORROSION THAT IS MARKED WITH RED SHARPIE. (C-CHECK) RO: 10/26/2019 REMOVED CORROSION IAW REO.
